# SDR UALA2011122107034

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 32,060 hours, 14,248 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP B FAULT.  DEFERRED PER SAMC. :LM INFO: NDS INITIAL TS AND UPDATE IF NOT FIX. THX.  SEC: ACP VISUAL INSPECTION OF NR 2 FAN LOOPS.  FOUND CON FOR 'B' LOOP LOOSE.  CLEANED AND SECURED 'B' LOOP CON.  ACP FCU 2 BIT TEST, OPS CHECKED NORMAL.
